# SDR DALA2016022401362

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,041 hours, 21,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 635
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER CUSP WEB HAS CORRODED LAP JOINT AT ATTACH ANGLE, BS 635.  MARKED.  BLENDED CORROSION ON LT UPPER CUSP ANGLE SPLICE AT BS 635 AND FOUND TO BE OUT OF LIMITS.  ORIGINAL 0.080", REMAINING 0.060".  FABRICATED NEW UPPER CUSP ANGLE SPLICE AND HEAT TREATED TO T6 CONDITION.  ALODINED, PRIMIED, PAINTED, AND INSTALLED UPPER CUSP ANGLE SPLICE AT STA 635 IAW SRM 53-00-00, FIG 103, SPM 04-00-06, SRM 51-41-05, PAR 4, SRM 51-22-01, PAR 6A, 4, 6F, 6H AND DWG 9910151, REV CH.
